Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 96, NWS Albuquerque, NM

August 18, 2018Colfax County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 18, 2018, 2:56 PM MDT for Colfax County, New Mexico. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2018, 2:56 PM MDT (20:56 UTC)
Expired
Aug 18, 2018, 5:49 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Colfax County, NM

The radar

The Pueblo radar (KPUX), 225 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 4:07 PM MDTFLASH FLOOD4 Wnw Cimarron, NMWATER AND DEBRIS FLOW OVER HIGHWAY 64 WEST OF CIMARRON. HIGHWAY 64 HAS BEEN CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1407 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WGUS55 KABQ 182056
FFWABQ
NMC007-190000-
/O.NEW.KABQ.FF.W.0096.180818T2056Z-180819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
256 PM MDT SAT AUG 18 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Western Colfax County in northeastern New Mexico...

* Until 600 PM MDT.

* At 255 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the Ute Park burn scar. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Cimarron, Ute Park and Philmont Scout Ranch. 

This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park 
including Hummingbird Lane and Cimarron. Some areas north of Highway 
64 that will be impacted include State Road 204, Bear and Dean 
Canyons, Ponil Creek, and Turkey Creek. Some areas south of Highway 
64 that will be impacted include Webster and Cimarroncito 
Reservoirs, Cimarroncito Creek, Vaca Pond, Deer Lake, Ute Gulch and 
Grouse and Sawmill Canyons.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3658 10488 3647 10489 3647 10515 3656 10516
      3660 10501

$$
2 follow-up statements
288 
WGUS75 KABQ 182226
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
426 PM MDT SAT AUG 18 2018

NMC007-190000-
/O.CON.KABQ.FF.W.0096.000000T0000Z-180819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
426 PM MDT SAT AUG 18 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR
WESTERN COLFAX COUNTY...

At 423 PM MDT, Doppler radar indicated thunderstorms which produced 
rain over the Ute Park burn scar had exited the area. However, 
runoff as a result of the storms is still occurring, and water and 
debris flows over Highway 64 were reported by emergency management 
officials. 

Some locations that will experience flooding include...
Cimarron, Ute Park and Philmont Scout Ranch. 

This will impact the Ute Park fire burn scar including but not
limited to Highway 64 from Ute Park to Cimarron, the Cimarron
River and the Philmont Scout Ranch backcountry as well as Ute Park
including Hummingbird Lane and Cimarron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3658 10488 3647 10489 3647 10515 3656 10516
      3660 10501

$$
937 
WGUS75 KABQ 182349
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
549 PM MDT SAT AUG 18 2018

NMC007-182355-
/O.CAN.KABQ.FF.W.0096.000000T0000Z-180819T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colfax-
549 PM MDT SAT AUG 18 2018

...THE FLASH FLOOD WARNING FOR WESTERN COLFAX COUNTY IS CANCELLED...

Thunderstorms with heavy rain have exited the Ute Park burn scar and 
Philmont Scout Ranch. However, there still may be some flows of 
water downstream from these areas early this evening. Do not attempt 
to drive over areas where water covers the roadway. Please continue 
to heed any remaining road closures.

LAT...LON 3658 10488 3647 10489 3647 10515 3656 10516
      3660 10501

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 12:17 PM MDT, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 18, 12:17 PM MDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1217 PM MDT Sat Aug 18 2018

.AVIATION...
18Z TAF CYCLE
Scattered to numerous showers and thunderstorms will develop this
afternoon and evening as an upper level trough finishes crossing the
central and southern Rockies. Most of the activity will move toward
the southeast at speeds around 15 to 25 kt.  Clusters and lines of
storms are forecast, especially along and east of the central
mountain chain where some storms may turn severe with large hail and
damaging winds. Wet microbursts are expected, even west of the
central mountain chain, and these could potentially produce erratic
wind gusts to 50 kt. As the base of the upper level trough crosses
this afternoon, it will usher gusty dry air into the state from the
northwest with a marked line of clearing first across the northwest,
then also over central areas toward sunset. A back door cold front
will produce a gusty wind shift over parts of the eastern plains late
tonight and Sunday morning. Behind the front, some patches of low
clouds with MVFR and IFR conditions will be possible, but
probabilities were too low to mention in eastern TAFs.

44

&&

.PREV DISCUSSION...256 AM MDT Sat Aug 18 2018...
.SYNOPSIS...
An atypical upper level trough is expected to drag across
northeastern New Mexico this afternoon and into the evening,
providing lift and unstable conditions for scattered to numerous
thunderstorms, some of which will turn strong to severe. Showers and
thunderstorms will also form along the higher terrain of central and
western New Mexico early this afternoon, but will be shunted eastward
as the afternoon wears on. On Sunday, storms will be few in number
during the daytime due to drier air that will have worked in behind
the previously mentioned disturbance aloft, but a cold front will
spill into the eastern plains of New Mexico late Sunday and Sunday
night with a few storms possible. Gusty winds will accompany the
front, including parts of the Rio Grande valley as the front surges
westward Sunday night. Thunderstorm chances will be fairly low early
next week as moisture struggles to slowly return to the area.

&&

.DISCUSSION...
Upper low over northern ID will drop an unseasonably strong short
wave trough into eastern CO and northeastern NM late today. Southerly
surface flow over the plains of NM will be topped with increasing
north-westerlies aloft, a veering wind profile that will give plenty
of directional and speed shear for strong to severe storms today
and this evening. Abundant instability will also be present with NWP
advertising scattered areas of 2,000+ J/kg of CAPE and lifted indices
of -3 to -6 C over much of northeastern NM as well as some east
central parts of the state. Have included likely POPs for some of
these areas with mention of large hail and damaging winds. The other
notable feature with the trough will be the pronounced dry slot
working in immediately behind the trough axis. This sharp moisture
gradient will likely act as a trigger for storms, but the impending
drier air will also lead to a quick suppression of storms once the
wave aloft passes through. Quick storm motions to the southeast
should limit the flash flooding threat, but PWATs ahead of the trough
axis will be quite healthy.

On Sunday, a cold front will be spilling southward down the plains
as the remnant lobe of energy from ID finally drops into KS. Western
NM will be void of storms as the drier air will limit convective
initiation on Sunday, but a few isolated cells will be possible along
and just east of the Sangres. While storms appear to hold off for
much of the day Sunday, a line of convection is depicted by the NAM,
dropping along the leading edge of the front in the plains into the
evening and overnight. While the NAM is the most aggressive model
with this frontally-induced line of convection, it seems reasonable
given the fast propagation speed and the favorable thermal/moisture/wind
profiles ahead of the front. A gusty east canyon wind will spill
into central zones Sunday night and early Monday morning.

On Monday, in the wake of the front temperatures will cool a couple
degrees below average in central to eastern NM. Storms will be hard
to come by as the PWATs will be fairly low with the best moisture
shunted to the southern tier of NM. Through this time the upper high
will take residence near the NM-AZ border with dewpoints remaining
healthy in eastern NM, but the deeper moisture and juicier PWATs
will likely not arrive Tuesday either as the high builds more
directly over NM. Temperatures will rebound several degrees into
Tuesday with daytime highs exceeding normal by a couple of degrees in
many locales.

Forecast models diverge into the middle and latter parts of next week
with regards to the placement and strength of the high and
consequentially the steering of deeper moisture into or around NM.
Am tending to lean toward the European solution that ever-so-slowly
takes the high slightly east of NM and gradually introduces more
moisture into the far western and northern tiers of the state.

52

&&

.FIRE WEATHER...
Another round of afternoon tstms is expected, forming over the high
terrain before moving off to the E/SE this evening. Storms east of
the central mtn chain could become severe, producing strong erratic
downburst winds and large hail. Changes begin to arrive across the
far northwest where drier air behind a trough to our N will cutoff
tstm/shower activity early today. NW winds are also expected to pick
up to 20-25 kts near the Four Corners just before sunset.

The punch of much drier air reaches the RGV during the day Sunday,
as a backdoor front protects sfc moisture east of the central mtns.
Another round of breezy NW winds can be expected Sunday afternoon
over the NW Plateau, with Haines6 and MinRHs dipping to ~10%. A few
hours of elevated to critical fire weather is possible as the NW
winds pick up over the NW Plateau late Sun afternoon. A significant
downtrend in tstm coverage is also expected Sun, although a few
isold tstms can't be ruled out over the east-central plains.

The backdoor front wins out Sun night, surging through the gaps of
the central mtn chain reaching the continental divide Mon morning.
Moisture trends up behind backdoor front across the west through Tue
as the upper high builds back over NM allowing a better tap into
monsoon moisture over AZ. Some of the moisture works its way into
far western NM. Thunderstorm coverage also trends up through the
middle to latter half of next week.

24

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 18, 7:56 AM MDT, 7 hours before
Hazardous Weather Outlook...CORRECTED
National Weather Service Albuquerque NM
756 AM MDT Sat Aug 18 2018

NMZ501>540-191400-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
756 AM MDT Sat Aug 18 2018

UPDATED FOR TODAY'S SLIGHT RISK OF SEVERE THUNDERSTORMS

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms this afternoon and
evening across the Northeast Highlands and Northeast Plains where
hail up to the size of golf balls and damaging winds will be
possible. Thunderstorms will also be capable of producing
torrential downpours this afternoon and evening, especially
across northeast New Mexico where rain rates may exceed 1 inch
per half hour in a few of the stronger storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few additional strong storms will be possible in eastern New Mexico
Sunday evening with hail and gusty downburst winds possible. A cold
front will surge through gaps and canyons within the central mountain
chain Sunday night, leading to gusty winds of 45 to perhaps 50 mph
in the Middle Rio Grande Valley including Albuquerque.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening east of
the Sangre de Cristo Mountains to the border with Texas and Oklahoma.

Spotters are encouraged to report any observed severe weather
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

44
Corrected DAY ONE to mention locally heavy rainfall

In the hours before

Special weather statement, Aug 18, 12:52 PM MDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1252 PM MDT SAT AUG 18 2018

NMZ526-539-181915-
Eastern Lincoln County-South Central Mountains-
1252 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN COUNTY UNTIL
115 PM MDT...

At 1251 PM MDT, Doppler radar was tracking a strong thunderstorm near
Arabela, or 32 miles northeast of Ruidoso, moving east at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Arabela.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3345 10528 3363 10523 3360 10490 3334 10498
TIME...MOT...LOC 1851Z 285DEG 12KT 3353 10518
Special weather statement, Aug 18, 1:35 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
135 PM MDT SAT AUG 18 2018

NMZ538-540-182000-
Chaves County Plains-Southwest Chaves County-
135 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHAVES COUNTY UNTIL
200 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Hope, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.

This storm will remain over mainly rural areas of west central Chaves
County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3306 10501 3329 10469 3305 10447 3296 10473
      3296 10484 3292 10484 3290 10491
TIME...MOT...LOC 1935Z 241DEG 27KT 3302 10489
Special weather statement, Aug 18, 1:55 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albuquerque NM
155 PM MDT SAT AUG 18 2018

NMZ512-513-515-516-182030-
Upper Rio Grande Valley-East Slopes Sangre de Cristo Mountains-West
Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos above
9500 feet/Red River-
155 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAOS AND WEST CENTRAL
COLFAX COUNTIES UNTIL 230 PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm near
Questa, moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Questa, Taos Ski Valley, Elizabethtown, Arroyo Seco, Valdez, San
Cristobal, Lama and Taos Pueblo.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3660 10574 3675 10562 3662 10524 3639 10542
TIME...MOT...LOC 1955Z 300DEG 19KT 3664 10561
Special weather statement, Aug 18, 1:57 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
157 PM MDT SAT AUG 18 2018

NMZ537>539-182030-
Eastern Lincoln County-Chaves County Plains-De Baca County-
157 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN...NORTH
CENTRAL CHAVES AND SOUTHWESTERN DE BACA COUNTIES UNTIL 230 PM MDT...

At 157 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Ramon, or 40 miles southeast of Corona, moving
southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Mesa.

This includes Highway 285 between Mile Markers 150 and 159.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3397 10508 3412 10497 3399 10460 3376 10477
TIME...MOT...LOC 1957Z 300DEG 19KT 3401 10495
Special weather statement, Aug 18, 2:13 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
213 PM MDT SAT AUG 18 2018

NMZ515-527-182045-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson Mesa-
213 PM MDT SAT AUG 18 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLFAX COUNTY UNTIL
245 PM MDT...

At 213 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northeast of Ute Park, or 27 miles west of Raton, moving south
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Vermejo Park.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 800 PM MDT for
northeastern New Mexico.

LAT...LON 3667 10468 3666 10484 3667 10485 3666 10485
      3664 10510 3688 10505 3691 10480
TIME...MOT...LOC 2013Z 358DEG 8KT 3682 10494

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 6:05 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel115 min
Aug 17, 6:44 PM MDTSpecial Weather StatementABQCurry31 min
Aug 17, 6:53 PM MDTAreal Flood AdvisoryABQHarding, Union112 min
Aug 17, 6:56 PM MDTAreal Flood AdvisoryABQCurry2 hr
Aug 17, 7:33 PM MDTSpecial Weather StatementABQHarding42 min
Aug 17, 7:53 PM MDTAreal Flood AdvisoryABQCurry, Quay2 hr
Aug 17, 7:57 PM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel2 hr
Aug 17, 10:00 PM MDTAreal Flood AdvisoryABQCurry, Quay3 hr
Aug 18, 12:52 PM MDTSpecial Weather StatementABQLincoln23 min
Aug 18, 12:57 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe25 min
Aug 18, 1:05 PM MDTAreal Flood AdvisoryABQChaves, Lincoln115 min
Aug 18, 1:20 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe115 min
Aug 18, 1:35 PM MDTSpecial Weather StatementABQChaves25 min
Aug 18, 1:55 PM MDTSpecial Weather StatementABQTaos35 min
Aug 18, 1:57 PM MDTSpecial Weather StatementABQ33 min
Aug 18, 1:59 PM MDTSevere Thunderstorm WarningABQColfax, Taos24 min
Aug 18, 2:09 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 18, 2:13 PM MDTSpecial Weather StatementABQColfax32 min
Aug 18, 2:16 PM MDTAreal Flood AdvisoryABQMcKinley119 min
Aug 18, 2:18 PM MDTSevere Thunderstorm WarningABQColfax42 min
Aug 18, 2:39 PM MDTFlash Flood WarningABQChaves, De Baca, Lincoln3 hr
Aug 18, 2:46 PM MDTAreal Flood AdvisoryABQColfax119 min
Aug 18, 2:53 PM MDTAreal Flood AdvisoryABQColfax112 min
Aug 18, 2:58 PM MDTSevere Thunderstorm WarningABQColfax62 min
Aug 18, 3:05 PM MDTSevere Thunderstorm WarningABQColfax40 min
Aug 18, 3:12 PM MDTSevere Thunderstorm WarningABQColfax33 min
Aug 18, 3:31 PM MDTAreal Flood AdvisoryABQColfax119 min
Aug 18, 3:34 PM MDTSpecial Weather StatementABQUnion26 min
Aug 18, 4:00 PM MDTSpecial Weather StatementABQValencia30 min
Aug 18, 4:07 PM MDTSpecial Weather StatementABQUnion23 min
Aug 18, 4:09 PM MDTSpecial Weather StatementABQColfax36 min
Aug 18, 4:19 PM MDTSevere Thunderstorm WarningABQUnion28 min
Aug 18, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Aug 18, 4:43 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min
Aug 18, 4:52 PM MDTAreal Flood AdvisoryABQRio Arriba113 min
Aug 18, 5:08 PM MDTSpecial Weather StatementABQUnion22 min
Aug 18, 5:18 PM MDTAreal Flood AdvisoryABQColfax, Harding, Union117 min
Aug 18, 5:31 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel59 min
Aug 18, 5:37 PM MDTSpecial Weather StatementABQUnion23 min
Aug 18, 5:41 PM MDTAreal Flood AdvisoryABQSocorro2 hr

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.